# SDR CALA2022100302630

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 108,673 hours, 11,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEST FOUND DOOR R2 (M33098) EMERGENCY LT CAN NOT STAY ON FOR 15 MINUTES REFER HAECO NON-ROUTINE NO.9494653 - ORIGINATED BY EMP V905359 SPEC NO.B777-33-3-7019 REPLACED EMERGENCY LT BATT PACK AT DOOR R2 (M33098) AND TESTED FOUND NORMAL PER AMM 33-51-06-980-802 REV 96,PERFORMED BY EMP V9 05359 IDT BY EMP V905466.(ON PN ADD717-01-100 SN 213162;OFF PN A DD 717-01-100 SN 206127)
